Novel correlations in two dimensions: two-body problem

Bhaduri, R. K. ; Khare, Avinash ; Law, J. ; Murthy, M. V. N. ; Sen, Diptiman (1997) Novel correlations in two dimensions: two-body problem Journal of Physics A: Mathematical and General, 30 (7). pp. 2557-2576. ISSN 0305-4470

Full text not available from this repository.

Official URL:

Related URL:


We discuss a many-body Hamiltonian with two- and three-body interactions in two dimensions introduced recently by Murthy, Bhaduri and Sen. Apart from an analysis of some exact solutions in the many-body system, we analyse in detail the two-body problem which is completely solvable. We show that the solution of the two-body problem reduces to solving a known differential equation due to Heun. We show that the two-body spectrum becomes remarkably simple for large interaction strengths and the level structure resembles that of the Landau levels. We also clarify the 'ultraviolet' regularization which is needed to define an inverse-square potential properly and discuss its implications for our model.

Item Type:Article
Source:Copyright of this article belongs to Institute of Physics.
ID Code:79637
Deposited On:27 Jan 2012 11:37
Last Modified:27 Jan 2012 11:37

Repository Staff Only: item control page